Volume 24, Number 4
Preview Issue Next Issue

Purchase

Sang Dong Kim and Byeong Chun Shin

J. Comp. Math., 24 (2006), pp. 451-462

Preview Purchase PDF 0 63 Article preview

Purchase

Wen-sheng Zhang and Guan-quan Zhang

J. Comp. Math., 24 (2006), pp. 463-474

Preview Purchase PDF 0 67 Article preview

Purchase

A. Moudafi and P.-E. Maing

J. Comp. Math., 24 (2006), pp. 475-480

Preview Purchase PDF 0 60 Article preview

Purchase

Zheng-su Wan, Ben-yu Guo and Zhong-qing Wang

J. Comp. Math., 24 (2006), pp. 481-500

Preview Purchase PDF 0 66 Article preview

Purchase

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng and Fa-lai Chen

J. Comp. Math., 24 (2006), pp. 501-514

Preview Purchase PDF 0 63 Article preview

Purchase

Qian-jin Zhao and Jie-qing Tan

J. Comp. Math., 24 (2006), pp. 515-526

Preview Purchase PDF 0 64 Article preview

Purchase

Jian-lin Jiang and Bo Chen

J. Comp. Math., 24 (2006), pp. 527-538

Preview Purchase PDF 0 57 Article preview

Purchase

Zhong-zhi Bai, Jun-feng Yin and Yang-feng Su

J. Comp. Math., 24 (2006), pp. 539-552

Preview Purchase PDF 0 76 Article preview

Purchase

Xing-hua Wang and He-yu Wang

J. Comp. Math., 24 (2006), pp. 553-560

Preview Purchase PDF 0 65 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80